# SDR MWEA96630

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 2424 · AC Regulator
- Part: Voltage Reg
- Part number: 939D2171
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

PILOT REPORTS LEFT ENGINE GENERATOR DROPPED OFF LINE JUST BEFORE TAKEOFF.  RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED LT VOLTAGE REGULATOR, OPS CHECK GOOD.
